# SDR SWIA200515997

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft time: 8,492 hours, 7,453 cycles
- Engine: Ge CF34*
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Faulty
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNABLE TO GET FULL RUDDER TRAVEL INDICATION IN EITHER DIRECTION.   REPLACED RUDDER POSITION TRANSMITTER IAW MM 27-24-05. OPERATIONAL CHECK GOOD.
